Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 29, Number 1

Exact Lagrangian immersions with a single double point
Tobias Ekholm and Ivan Smith.
J. Amer. Math. Soc. 29 (2016), 1-59
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402693
Distance to normal elements in $C^{*}$-algebras of real rank zero
Ilya Kachkovskiy and Yuri Safarov.
J. Amer. Math. Soc. 29 (2016), 61-80
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402694
Bertini irreducibility theorems over finite fields
François Charles and Bjorn Poonen.
J. Amer. Math. Soc. 29 (2016), 81-94
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402695
Growth in finite simple groups of Lie type
László Pyber and Endre Szabó.
J. Amer. Math. Soc. 29 (2016), 95-146
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402696
Pin(2)-Equivariant Seiberg-Witten Floer homology and the Triangulation Conjecture
Ciprian Manolescu.
J. Amer. Math. Soc. 29 (2016), 147-176
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402697
Maximal varieties and the local Langlands correspondence for $GL(n)$
Mitya Boyarchenko and Jared Weinstein.
J. Amer. Math. Soc. 29 (2016), 177-236
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402698
Cofinality spectrum theorems in model theory, set theory, and general topology
M. Malliaris and S. Shelah.
J. Amer. Math. Soc. 29 (2016), 237-297
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3402699